Arkansas, 2013Flooding in Arkansas, December 22 to 31, 2013
December 22 to 31, 2013 · NWS LZK · 2 events in 2 counties and zones
Heavy rainfall during the month caused the White River to rise above flood stage during the latter half of December. These rivers remained above flood stage into January.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall during the month caused the White River to rise above flood stage during the latter half of December. These rivers remained above flood stage into January.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Dec 22, 6:40 AM CST, 2 hours 5 minutes earlier.
Area forecast discussion, Dec 22, 6:40 AM CST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
640 AM CST SUN DEC 22 2013
.AVIATION...
LOW CLOUDS WILL CREATE WIDESPREAD MVFR CONDITIONS AND SOME IFR
CONDITIONS THIS MORNING. THERE COULD ALSO BE SOME PATCHY DRIZZLE AND
FOG...AND PERHAPS A FEW FLURRIES TOWARD THE MISSOURI BORDER. CLOUDS
WILL LIFT SLOWLY THIS AFTERNOON...WITH VFR CONDITIONS RETURNING IN
SOME AREAS. CLEARING WILL OCCUR THIS EVENING.
WINDS TODAY WILL BECOME NORTHWEST AT 8 TO 14 MPH...WITH SOME GUSTS
FROM 16 TO 22 MPH. WINDS TONIGHT WILL BE NORTHWEST AT 5 TO
10 MPH. (46)
&&
.SHORT TERM...TODAY THROUGH WEDNESDAY
THE BULK OF THE PRECIP HAD MOVED EAST OF THE STATE LATE SAT EVENING
AS THE SFC LOW LIFTED NE OF THE AREA. IN ITS WAKE...MUCH OF THE CWA
WAS SEEING TEMPS REMAINING STEADY IN THE 40S AND 50S...WITH SOME
AREAS SEEING FOG DEVELOP WITH THE HIGH LEVELS OF MOISTURE IN PLACE.
KEPT A SLIGHT CHANCE FOR SOME LIGHT RAIN ACROSS THE SERN COUNTIES AS
ADDITIONAL PRECIP WAS LIFTING NE ALONG THE SFC TROUGH AXIS. HAVE
ALSO KEPT A SLIGHT CHANCE OF PRECIP ACROSS THE NWRN COUNTIES AS SOME
RAIN COULD BE SEEN...POSSIBLY MIXED WITH LIGHT SLEET/SNOW...AS THE
MAIN SFC COLD FRONT BEGINS TO SHIFT EAST THIS MORNING.
THE MAIN COLD FRONT WILL BEGIN SHIFTING SE ACROSS THE STATE
THROUGHOUT THE DAYTIME HRS ON THIS SUN AS UPPER TROUGH AXIS BEGINS
TO SHIFT FURTHER EAST. AS THIS FRONT PROGRESSES SE...COULD SEE SOME
LIGHT RAIN OR SPRINKLES ALONG AND JUST BEHIND THE FRONT.
HOWEVER...ANY PRECIP WILL REMAIN LIGHT. TEMPS WILL LIKELY REMAIN
NEARLY STEADY THROUGHOUT THE DAY...OR MAYBE WARM A COUPLE DEG.
OTHERWISE...DAILY HIGHS FOR MANY SITES MAY HAVE ALREADY BE SET EARLY
THIS MORNING.
COLD FRONT WILL BE SOUTH OF THE STATE BY MON...WITH DRY CONDITIONS
EXPECTED THROUGH MUCH OF THE DAY. A REINFORCING WAVE OF COLD AIR
WILL SURGE SOUTH BY LATE MON AFTERNOON INTO THE EVENING HRS...WHICH
COULD TRIGGER SOME FLURRIES ACROSS THE NRN COUNTIES.
OTHERWISE...EXPECTED DRY CONDITIONS FOR MOST LOCATIONS OF THE CWA.
THIS TREND WILL CONTINUE THROUGH THE REST OF THE SHORT TERM...WITH
BELOW NORMAL TEMPS THROUGH WED MORNING.
&&
.LONG TERM...THURSDAY THROUGH SATURDAY
THE EXTENDED PERIOD WILL FEATURE A RIDGE OVER THE WESTERN UNITED
STATES. THIS WILL CREATE A NORTHWEST WIND FLOW ALOFT AROUND
HERE...WHICH WILL DRIVE A COLD FRONT THROUGH THE REGION ON THURSDAY.
IT APPEARS THE FRONT WILL GO THROUGH DRY...WITH AT/SLIGHTLY BELOW
NORMAL TEMPERATURES TO FOLLOW.
HIGH PRESSURE WILL FOLLOW THE FRONT...WHICH WILL KEEP IT DRY THROUGH
THE FIRST PART OF NEXT WEEKEND. AS THE HIGH DEPARTS LATE
FRIDAY/SATURDAY...WINDS WILL BECOME SOUTHERLY. THIS WILL BRING A
WARMING TREND STARTING SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 47 25 38 19 / 10 0 10 10
CAMDEN AR 53 29 46 26 / 10 10 0 0
HARRISON AR 37 19 31 14 / 20 0 10 0
HOT SPRINGS AR 50 27 43 25 / 10 0 0 0
LITTLE ROCK AR 51 28 42 24 / 10 0 0 0
MONTICELLO AR 57 31 44 26 / 10 10 0 0
MOUNT IDA AR 46 24 42 22 / 10 0 0 0
MOUNTAIN HOME AR 39 21 33 15 / 20 0 10 10
NEWPORT AR 48 27 39 20 / 10 0 10 10
PINE BLUFF AR 53 29 43 26 / 10 10 0 0
RUSSELLVILLE AR 45 25 42 22 / 20 0 10 0
SEARCY AR 49 27 41 22 / 10 0 10 10
STUTTGART AR 53 29 42 24 / 10 10 0 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT TERM...62 / LONG TERM...46
Hazardous weather outlook, Dec 22, 5:00 AM CST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SUN DEC 22 2013
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SUN DEC 22 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
AREAS OF LOW CLOUDS AND PATCHY FOG ARE EXPECTED THIS MORNING. THERE
COULD BE SOME SPRINKLES ACROSS ARKANSAS...WITH A FEW FLURRIES
POSSIBLE OVER THE NORTHERN COUNTIES.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SEVERAL COLD FRONTS WILL ARRIVE FROM THE NORTHWEST...BUT THE
FRONTS SHOULD GO THROUGH MOSTLY DRY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
46
In the hours before
Local storm report, Dec 22, 4:10 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 AM CST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG REDFIELD 34.44N 92.18W
12/20/2013 JEFFERSON AR EMERGENCY MNGR
AT LEAST FOUR HOMES SUFFERED ROOF DAMAGE...WITH TREES AND
POWER LINES DOWNED. NO INJURIES WERE REPORTED. A BRIEF
TORNADO MAY HAVE BEEN RESPONSIBLE FOR THE DAMAGE.
0633 PM TORNADO REDFIELD 34.44N 92.18W
12/20/2013 JEFFERSON AR NWS STORM SURVEY
AN EF-1 TORNADO TOUCHED DOWN BRIEFLY JUST SOUTH OF
REDFIELD. THE TORNADO WAS ON THE GROUND FOR ABOUT A MILE
AND A HALF. SEVERAL HOMES SUSTAINED ROOF DAMAGE...WITH
SOME STORAGE SHEDS DESTROYED. A NUMBER OF TREES WERE ALSO
DOWNED IN THE AREA. MORE DETAILS CONCERNING THIS STORM
WILL BE SENT ON SUNDAY.
0315 AM HEAVY RAIN 4 N BASS 35.94N 93.00W
12/21/2013 E2.75 INCH NEWTON AR TRAINED SPOTTER
RAINFALL AMOUNTS OF 2.75 TO 3 INCHES HAVE BEEN SEEN OVER
THE PAST 3 HOURS.
0645 AM HAIL LITTLE ROCK AFB 34.92N 92.15W
12/21/2013 E0.25 INCH PULASKI AR NWS EMPLOYEE
0650 AM FLASH FLOOD 4 N NORTH LITTLE ROCK 34.85N 92.26W
12/21/2013 PULASKI AR NWS EMPLOYEE
WATER COVERING MARYLAND AVENUE...CAUSING VEHICLES TO
HYDROPLANE.
0730 AM HEAVY RAIN 3 SSE CATO 34.89N 92.24W
12/21/2013 M3.36 INCH PULASKI AR NWS EMPLOYEE
0730 AM FLASH FLOOD 3 SSE CATO 34.89N 92.24W
12/21/2013 PULASKI AR NWS EMPLOYEE
ROADS FLOODED NEAR JACKSONVILLE CATO ROAD AND BATESVILLE
PIKE INTERSECTION.
0735 AM FLASH FLOOD DOWNTOWN LITTLE ROCK 34.75N 92.28W
12/21/2013 PULASKI AR LAW ENFORCEMENT
LA HARPE BOULEVARD FLOODED BETWEEN MARKHAM AND STATE
STREET.
0735 AM FLASH FLOOD CHENAL VALLEY 34.78N 92.46W
12/21/2013 PULASKI AR LAW ENFORCEMENT
INTERSECTION OF CHENAL PARKWAY AND PRIDE VALLEY FLOODED.
0735 AM FLASH FLOOD 2 SW MABELVALE 34.64N 92.41W
12/21/2013 PULASKI AR DEPT OF HIGHWAYS
ALEXANDER ROAD FLOODED BETWEEN SARDIS AND VIMY RIDGE.
0750 AM HEAVY RAIN MARCHE 34.88N 92.35W
12/21/2013 M3.40 INCH PULASKI AR NWS EMPLOYEE
0900 AM FLASH FLOOD YELLVILLE 36.23N 92.69W
12/21/2013 MARION AR EMERGENCY MNGR
SEVERAL COUNTY ROADS UNDER WATER.
0900 AM HEAVY RAIN 3 N NORTH LITTLE ROCK 34.83N 92.26W
12/21/2013 M3.44 INCH PULASKI AR NWS EMPLOYEE
RAINFALL WAS FROM 3 PM DECEMBER 20TH TO 9 AM DECEMBER
21ST. RAIN IS STILL FALLING.
0900 AM HEAVY RAIN 1 ENE WEST LITTLE ROCK 34.77N 92.40W
12/21/2013 E5.00 INCH PULASKI AR SOCIAL MEDIA
ONE MILE NORTH OF THE INTERSTATE 430 AND 630 EXCHANGE.
0950 AM HEAVY RAIN MAUMELLE 34.86N 92.41W
12/21/2013 M3.54 INCH PULASKI AR NWS EMPLOYEE
1050 AM HEAVY RAIN SALTILLO 35.03N 92.33W
12/21/2013 M4.03 INCH FAULKNER AR SOCIAL MEDIA
4.03 INCHES OF RAINHAS BEEN REPORTED IN SALTILLO.
1050 AM HEAVY RAIN RUSSELL 35.36N 91.51W
12/21/2013 E4.00 INCH WHITE AR SOCIAL MEDIA
4 INCHES OF RAIN HAS BEEN REPORTED IN RUSSELL.
1124 AM HEAVY RAIN 2 N MACON 34.95N 92.17W
12/21/2013 E3.75 INCH PULASKI AR NWS EMPLOYEE
3.75 INCHES OF RAIN REPORTED 2 MILES NORTH OF MACON.
1239 PM FLASH FLOOD SEARCY 35.24N 91.73W
12/21/2013 WHITE AR SOCIAL MEDIA
FLOODED ROADS IN SEARCY...WITH SEVERAL INTERSECTIONS
CLOSED.
1249 PM FLASH FLOOD 3 N SHERWOOD 34.88N 92.21W
12/21/2013 PULASKI AR SOCIAL MEDIA
JACKSONVILLE CATO ROAD FLOODED...WITH SEVERAL INCHES OF
WATER OVER THE ROADWAY.
1250 PM HEAVY RAIN WATSON CHAPEL 34.18N 92.07W
12/21/2013 M3.50 INCH JEFFERSON AR TRAINED SPOTTER
1255 PM FLASH FLOOD LONOKE 34.79N 91.90W
12/21/2013 LONOKE AR SOCIAL MEDIA
NUMEROUS ROADS IN THE COUNTY ARE UNDER WATER.
0100 PM HEAVY RAIN SOUTH BEND 34.85N 92.05W
12/21/2013 M4.72 INCH LONOKE AR SOCIAL MEDIA
4.72 INCHES OF RAIN IN SOUTH BEND
0100 PM FLASH FLOOD 5 W BEEBE 35.07N 91.98W
12/21/2013 WHITE AR SOCIAL MEDIA
MASH CREEK OUT OF ITS BANKS 5 MILES WEST OF BEEBE.
0100 PM FLASH FLOOD 2 S SWIFTON 35.80N 91.13W
12/21/2013 JACKSON AR DEPT OF HIGHWAYS
THE INTERSECTION OF HIGHWAYS 224 AND 226 CLOSED DUE TO
HIGH WATER.
0200 PM FLASH FLOOD 1 E WILLIFORD 36.25N 91.34W
12/21/2013 SHARP AR NWS EMPLOYEE
MARTINS CREEK AT HIGHWAY 63 EAST OF WILLIFORD IS OUT OF
ITS BANKS.
0212 PM HEAVY RAIN 2 N MACON 34.95N 92.17W
12/21/2013 M4.75 INCH PULASKI AR NWS EMPLOYEE
4.75 INCHES OF RAIN 2 NORTH OF MACON.
0235 PM HEAVY RAIN PINE BLUFF 34.21N 92.02W
12/21/2013 M0.00 INCH JEFFERSON AR TRAINED SPOTTER
4.25 INCHES OF RAIN HAS FALLEN AT PINE BLUFF.
0235 PM HEAVY RAIN MAUMELLE 34.86N 92.41W
12/21/2013 M4.83 INCH PULASKI AR NWS EMPLOYEE
4.83 INCHES OF RAIN HAS FALLEN IN MAUMELLE.
0242 PM FLASH FLOOD PINE BLUFF 34.21N 92.02W
12/21/2013 JEFFERSON AR LAW ENFORCEMENT
FLOODING ON HAZEL ST. NEAR THE HOSPITAL IN PINE BLUFF.
THREE CARS STALLED IN THE HIGH WATER.
0244 PM TSTM WND GST MONTICELLO 33.62N 91.79W
12/21/2013 M58.00 MPH DREW AR ASOS
MEASURED WIND GUST OF 58 MPH.
0300 PM HEAVY RAIN 3 N NORTH LITTLE ROCK 34.83N 92.26W
12/21/2013 M4.39 INCH PULASKI AR NWS EMPLOYEE
0310 PM HEAVY RAIN 3 S FERNDALE 34.74N 92.55W
12/21/2013 M5.17 INCH SALINE AR COCORAHS
COCORAHS OBSERVER SALEM 7.7 NORTH
0315 PM FLASH FLOOD NEWPORT 35.63N 91.24W
12/21/2013 JACKSON AR CO-OP OBSERVER
SEVERAL ROADS UNDER WATER IN JACKSON COUNTY.
0315 PM FLASH FLOOD SEARCY 35.24N 91.73W
12/21/2013 WHITE AR CO-OP OBSERVER
SEVERAL ROADS UNDER WATER THROUGHOUT WHITE COUNTY.
0315 PM HEAVY RAIN 4 S HAMPTON 33.48N 92.47W
12/21/2013 M5.20 INCH CALHOUN AR COCORAHS
0325 PM FLASH FLOOD MONTICELLO 33.62N 91.79W
12/21/2013 DREW AR EMERGENCY MNGR
THREE TO FIVE INCHES OF WATER IS COVERING SEVERAL
ROADS...WITH WATER IN AN OFFICE IN TOWN.
0330 PM HEAVY RAIN 3 W CARLISLE 34.79N 91.80W
12/21/2013 M4.40 INCH LONOKE AR COCORAHS
0330 PM FLASH FLOOD GEORGETOWN 35.13N 91.45W
12/21/2013 WHITE AR CO-OP OBSERVER
THE WESTBOUND LANE OF HIGHWAY 36 EAST HAS CAVED IN DUE TO
A WASHOUT...AND HAS BEEN BARRICADED.
0330 PM HEAVY RAIN 2 N DAMASCUS 35.41N 92.42W
12/21/2013 M2.71 INCH VAN BUREN AR CO-OP OBSERVER
0330 PM HEAVY RAIN GUY 35.32N 92.33W
12/21/2013 M2.84 INCH FAULKNER AR OTHER FEDERAL
RAWS AT GUY.
0330 PM HEAVY RAIN ODEN 34.62N 93.79W
12/21/2013 M3.29 INCH MONTGOMERY AR OTHER FEDERAL
RAWS AT ODEN.
0330 PM HEAVY RAIN SHERIDAN 34.31N 92.41W
12/21/2013 M4.22 INCH GRANT AR OTHER FEDERAL
RAWS AT SHERDIAN.
0330 PM HEAVY RAIN 1 ENE SILVER HILL 35.97N 92.74W
12/21/2013 M3.01 INCH SEARCY AR OTHER FEDERAL
RAWS AT SILVER HILL.
0330 PM HEAVY RAIN EVENING SHADE 36.07N 91.62W
12/21/2013 E3.69 INCH SHARP AR OTHER FEDERAL
RAWS AT EVENING SHADE.
0340 PM FLASH FLOOD BRYANT 34.61N 92.49W
12/21/2013 SALINE AR SOCIAL MEDIA
BISHOP PARK FLOODED IN BRYANT.
0345 PM HEAVY RAIN STEPROCK 35.43N 91.69W
12/21/2013 M4.80 INCH WHITE AR CO-OP OBSERVER
0415 PM FLOOD 5 E LONOKE 34.79N 91.81W
12/21/2013 LONOKE AR DEPT OF HIGHWAYS
HIGHWAY 381 IS CLOSED DUE TO WATER OVER THE ROADWAY.
0420 PM FLOOD NEWPORT 35.63N 91.24W
12/21/2013 JACKSON AR SOCIAL MEDIA
WATER IN BUSINESS IN NEWPORT.
0430 PM HEAVY RAIN 2 WNW HURRICANE LAKE 34.63N 92.56W
12/21/2013 M5.31 INCH SALINE AR COCORAHS
COCORAHS BENTON 4.7 NNE
0445 PM HEAVY RAIN 3 SSE CATO 34.89N 92.24W
12/21/2013 M5.00 INCH PULASKI AR NWS EMPLOYEE
RAINFALL IS 24 HOUR TOTAL.
0600 PM FLOOD NEWPORT 35.63N 91.24W
12/21/2013 JACKSON AR DEPT OF HIGHWAYS
HIGHWAY 384 WAS CLOSED FOR 1/2 MILE IN NEWPORT DUE TO
HIGH WATER.
0700 PM FLOOD GRIFFITHVILLE 35.12N 91.65W
12/21/2013 WHITE AR DEPT OF HIGHWAYS
FLOODING WAS REPORTED ON HIGHWAY 11 FROM HIGHWAY 323
SOUTHWARD TO THE PRAIRIE COUNTY LINE NEAR GRIFFITHVILLE.
0730 PM HEAVY RAIN 6 SW DES ARC 34.91N 91.58W
12/21/2013 M7.10 INCH PRAIRIE AR SOCIAL MEDIA
24 HOUR RAINFALL TOTAL.
0730 PM HEAVY RAIN 3 SSE CATO 34.89N 92.25W
12/21/2013 M5.15 INCH PULASKI AR NWS EMPLOYEE
STORM TOTAL AMOUNT.
0730 PM HEAVY RAIN NORTH LITTLE ROCK 34.79N 92.26W
12/21/2013 M5.16 INCH PULASKI AR NWS EMPLOYEE
STORM TOTAL AMOUNT AT WFO LZK.
0800 PM HEAVY RAIN SEARCY 35.24N 91.73W
12/21/2013 M5.36 INCH WHITE AR LAW ENFORCEMENT
STORM TOTAL AMOUNT.
&&
46Local storm report, Dec 22, 5:08 AM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
508 AM CST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG HALLEY 33.54N 91.32W
12/21/2013 DESHA AR EMERGENCY MNGR
FOUR HOMES WERE DAMAGED NEAR HALLEY. THE DAMAGE WAS
GENERALLY MINOR ACCORDING TO THE REPORT.
&&
46Flood, Woodruff
- When
- December 22, 8:45 AM CST to December 31, 11:59 PM CST
- Where
- Woodruff County, 2.11 mi W of Fitzhugh to 3.83 mi NE of Augusta
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- River/Stream Gage
- Coordinates
- 35.350, -91.358
Heavy rainfall during the month caused the White River at Augusta to rise above flood stage during the morning hours of the 22nd. This river remained above flood stage into January.
Flood, Monroe
- When
- December 25, 6:00 PM CST to December 31, 11:59 PM CST
- Where
- Monroe County, Clarendon to 2.78 mi NNW of Clarendon
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- River/Stream Gage
- Coordinates
- 34.680, -91.300
Heavy rainfall during the month caused the White River at Clarendon to rise above flood stage during the evening hours of the 25th. This river remained above flood stage into January.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in West Virginia, December 22, 2013$118,000 · 52 kt wind · 17 events
- Flood and Damaging Winds in Ohio, December 22, 2013$31,000 · 56 kt wind · 7 events
- Damaging Winds in Tennessee, December 22, 2013$28,000 · 52 kt wind · 5 events
- Damaging Winds in Kentucky, December 22, 2013$2,000 · 52 kt wind · 24 events
- Extreme Cold in South Dakota, December 22 to 23, 201322 events
- Winter Storm in Wisconsin, December 22, 201320 events
- Extreme Cold in Minnesota, December 22 to 24, 201317 events
- Extreme Cold in North Dakota, December 22 to 23, 201310 events
- Damaging Winds in Ohio, December 22, 2013$9,000 · 50 kt wind · 9 events
- Avalanche in Colorado, December 22, 20131 injured · 1 event
- Winter Storm in Wisconsin, December 22, 20137 events
- Winter Weather in Michigan, December 22 to 24, 20137 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 490199, 490200.